# SDR TWAA0003905

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 669
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN CABIN AT STA 669 RT, AT LONGERON 11R, FOUND .125 INCH LONG CRACK AT HI- LOCK FASTENER.  REPLACED ANGLE PN 3914137-2 PER SRM 51-30 AND 51-10-04 AND 51-20-0.
